Downloads: 63

Files in This Item:
File Description SizeFormat 
j.aim.2017.11.017.pdf1.26 MBAdobe PDFView/Open
Title: The Crepant Transformation Conjecture for toric complete intersections
Authors: Coates, Tom
Iritani, Hiroshi  kyouindb  KAKEN_id
Jiang, Yunfeng
Author's alias: 入谷, 寛
Keywords: Toric Deligne–Mumford stacks
Crepant Resolution Conjecture
Mirror symmetry
Quantum cohomology
Fourier–Mukai transformation
Mellin–Barnes method
Issue Date: 30-Apr-2018
Publisher: Elsevier BV
Journal title: Advances in Mathematics
Volume: 329
Start page: 1002
End page: 1087
Abstract: Let X and Y be K-equivalent toric Deligne–Mumford stacks related by a single toric wall-crossing. We prove the Crepant Transformation Conjecture in this case, fully-equivariantly and in genus zero. That is, we show that the equivariant quantum connections for X and Y become gauge-equivalent after analytic continuation in quantum parameters. Furthermore we identify the gauge transformation involved, which can be thought of as a linear symplectomorphism between the Givental spaces for X and Y, with a Fourier–Mukai transformation between the K-groups of X and Y, via an equivariant version of the Gamma-integral structure on quantum cohomology. We prove similar results for toric complete intersections. We impose only very weak geometric hypotheses on X and Y: they can be non-compact, for example, and need not be weak Fano or have Gorenstein coarse moduli space. Our main tools are the Mirror Theorems for toric Deligne–Mumford stacks and toric complete intersections, and the Mellin–Barnes method for analytic continuation of hypergeometric functions.
Rights: © 2018 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (
DOI(Published Version): 10.1016/j.aim.2017.11.017
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.